Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-BAT2-0001-1222

Czasopismo

Bulletin of the Polish Academy of Sciences. Mathematics

Tytuł artykułu

On the complex locally uniform rotundity of Musielak-Orlicz sequence spaces

Autorzy Wang, T.  Teng, Y.  Bian, S. 
Treść / Zawartość http://www.impan.pl/en/publishing-house/journals-and-series/bulletin-polish-acad-sci-math
Warianty tytułu
Języki publikacji EN
Abstrakty
EN The concepts of complex locally uniform rotundity and complex locally uniformly rotund point are introduced and the sufficient and necessary conditions of them in Musielak-Orlicz sequence space are given.
Słowa kluczowe
PL analiza funkcjonalna  
EN complex locally uniformly rotund point   complex locally uniformly rotundity   Musielak-Orlicz sequence spaces  
Wydawca Instytut Matematyczny PAN
Czasopismo Bulletin of the Polish Academy of Sciences. Mathematics
Rocznik 1999
Tom Vol. 47, no 4
Strony 303--311
Opis fizyczny Bibliogr. 13 poz.,
Twórcy
autor Wang, T.
autor Teng, Y.
autor Bian, S.
Bibliografia
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-BAT2-0001-1222
Identyfikatory